# SDR AU970234

- Difficulty date: March 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 58
- Engine: Cont IO520C
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 3515605084
- Condition: Cracked
- Location: Te Flap Struct
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RH FLAP RIB CRACKED IN AREA OF FLAP ACTUATOR ATTACHMENT - CRACK EMANATES FROM FORWARD ATTACHMENT BOLT HOLE IN A PREVIOUSLY REPAIRED AREA - SUSPECT CRACK DUE TO INCORRECT REPAIR
